Oleksiy Klurman
Correlations of multiplicative functions in function fields
Klurman, Oleksiy; Mangerel, Alexander P.; Teräväinen, Joni
Citation
Klurman, O., Mangerel, A. P., & Teräväinen, J. (2023). Correlations of multiplicative functions in function fields. Mathematika, 69(1), 155-231. https://doi.org/10.1112/mtk.12181
Journal Article Type | Article |
---|---|
Acceptance Date | Oct 21, 2022 |
Online Publication Date | Dec 10, 2022 |
Publication Date | 2023 |
Deposit Date | Dec 23, 2022 |
Publicly Available Date | May 24, 2023 |
Journal | Mathematika |
Print ISSN | 0025-5793 |
Electronic ISSN | 2041-7942 |
Publisher | Wiley |
Peer Reviewed | Peer Reviewed |
Volume | 69 |
Issue | 1 |
Pages | 155-231 |
DOI | https://doi.org/10.1112/mtk.12181 |
Public URL | https://durham-repository.worktribe.com/output/1184117 |
Files
Published Journal Article
(669 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by-nc/4.0/
Copyright Statement
Open Access. This article is distributed under the terms of the Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
You might also like
On Equal Consecutive Values of Multiplicative Functions
(2024)
Journal Article
A Goldbach-type problem for the Liouville function
(2024)
Journal Article
Large sums of high‐order characters
(2023)
Journal Article
Three conjectures about character sums
(2023)
Journal Article
Beyond the Erdős discrepancy problem in function fields
(2023)
Journal Article